Volume 47, Number 6, November-December 2013
|Page(s)||1733 - 1763|
|Published online||07 October 2013|
A priori error estimates for finite element discretizations of a shape optimization problem
Revised: 5 March 2013
In this paper we consider a model shape optimization problem. The state variable solves an elliptic equation on a domain with one part of the boundary described as the graph of a control function. We prove higher regularity of the control and develop a priori error analysis for the finite element discretization of the shape optimization problem under consideration. The derived a priori error estimates are illustrated on two numerical examples.
Mathematics Subject Classification: 49Q10 / 49M25 / 65M15 / 65M60
Key words: Shape optimization / existence and convergence of approximate solutions / error estimates / finite elements
© EDP Sciences, SMAI 2013
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.